# SDR ASAA0480272

- Difficulty date: April 13, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 0105606
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROW 3.  RECONNECTED WIRE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
